# SDR SWAA094380

- Difficulty date: July 10, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 11,370 hours, 6,673 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BN08268
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY DEPLOYED.  REMOVED AND REPLACED SLIDE PER MT.
